# SDR MASA2016051812682

- Difficulty date: January 26, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 1,365 hours, 837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT DOOR SLIDE INADVERTLY DEPLOYED, REPLACED SLIDE.
